# SDR AALA20110613TUL06

- Difficulty date: June 13, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- Aircraft time: 61,450 hours, 21,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1515551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT WEBBING, RIGHT CREASE ANGLE BETWEEN STATIONS 980 AND 1000.  REPLACED CREASE ANGLE FROM FRAME STATIONS 900 TO 1040, RIGHT BUTTLINES 63 TO 64, WATERLINE 208 AT THE CABIN FLOOR PER SRM 51-10-02-0G.
